Linear Hamiltonian systems with absolutely continuous dynamics

with Sylvia Novo,
Nonlinear Anal. T.M.A. 
47 (2001), 1401-1406.

Over the last 40 years, an approach to the study of non-autonomous linear
differential equations has been developed using methods of ergodic theory
and topological dynamics. The purpose of the paper is to present some results
concerning the measurable structure of a random family of non-autonomous
linear Hamiltonian systems. More precisely, some results concerning the
existence and means of construction of absolutely continuous invariant
measures on the real Lagrange bundle are stated and the presence of
absolutely continuous dynamics is characterized.